# SDR DALA2019120977182

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 60,924 hours, 19,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 6571768) ROW 41 SEAT MOUNTED EMER LIGHT INOP (WHITE). CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY REF B757 WDM 33-51.
